SPLIT QUATERNION MATRICES


Creative Commons License

ALAGÖZ Y. , Oral K. H. , Yüce S.

MISKOLC MATHEMATICAL NOTES, vol.13, no.2, pp.223-232, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.18514/mmn.2012.364
  • Journal Name: MISKOLC MATHEMATICAL NOTES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.223-232
  • Yıldız Technical University Affiliated: Yes

Abstract

In this paper, we consider split quaternions and split quaternion matrices. Firstly, we give some properties of split quaternions. After that we investigate split quaternion matrices using properties of complex matrices. Then we define the complex adjoint matrix of split quaternion matrices and we describe some of their properties. Furthermore, we give the definition of q-determinant of split quaternion matrices.